Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Picard-Vessiot Theory of Homogeneous Linear Ordinary Differential Equations

E. R. Kolchin
Proceedings of the National Academy of Sciences of the United States of America
Vol. 32, No. 12 (Dec. 15, 1946), pp. 308-311
Stable URL: http://www.jstor.org/stable/87871
Page Count: 4
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Picard-Vessiot Theory of Homogeneous Linear Ordinary Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311